Vol. 302, No. 2, 2019

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
An $\mathsf A_\infty$ version of the Poincaré lemma
385–412

Camilo Arias Abad, Alexander Quintero Vélez and Sebastián Vélez Vásquez

Wonderful compactification of character varieties
413–435

Indranil Biswas, Sean Lawton and Daniel Ramras

Appendix: Arlo Caine and Samuel Evens

What do Frobenius's, Solomon's, and Iwasaki's theorems on divisibility in groups have in common?
437–452

Elena K. Brusyanskaya, Anton A. Klyachko and Andrey V. Vasil’ev

On homogeneous and inhomogeneous Diophantine approximation over the fields of formal power series
453–480

Yann Bugeaud and Zhenliang Zhang

Torsion of rational elliptic curves over the maximal abelian extension of $\mathbb Q$
481–509

Michael Chou

Local estimates for Hörmander's operators of first kind with analytic Gevrey coefficients and application to the regularity of their Gevrey vectors
511–543

Makhlouf Derridj

Boundedness of singular integrals with flag kernels on weighted flag Hardy spaces
545–598

Yongsheng Han, Chin-Cheng Lin and Xinfeng Wu

Exceptional sequences and spherical modules for the Auslander algebra of $\boldsymbol k[x]/(x^t)$
599–625

Lutz Hille and David Ploog

The topological biquandle of a link
627–644

Eva Horvat

An endpoint estimate of the Kunze–Stein phenomenon on $\mathrm{SU}(n,m)$
645–657

Takeshi Kawazoe

Mabuchi metrics and properness of the modified Ding functional
659–692

Yan Li and Bin Zhou

A generalization of Maloo's theorem on freeness of derivation modules
693–708

Cleto B. Miranda-Neto and Thyago S. Souza

$\tau$-tilting finite gentle algebras are representation-finite
709–716

Pierre-Guy Plamondon

Yamabe equation on some complete noncompact manifolds
717–739

Guodong Wei

Weighted infinitesimal unitary bialgebras on rooted forests and weighted cocycles
741–766

Yi Zhang, Dan Chen, Xing Gao and Yan-feng Luo